Tylenol Cold & Flu, Multi-Symptom, Day/Night, Liquid Gels
24 liquid gels
On This Page
Directions
in each capsule Directions: Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 capsules every 6 hours while symptoms last. Do not take more than 8 capsules in 24 hours. Children 4 to Under 12 Years: Ask a doctor. Children Under 4 Years: Do not use. Lift.
Product Details
Acetaminophen, dextromethorphan HBr pain reliever-fever reducer, cough suppressant. Acetaminophen, dextromethorphan HBr, doxylamine succinate pain reliever-fever reducer, cough suppressant, antihistamine. Day: 16 liquid gels. Night: 8 liquid gels. Total 24 liquid gels (Liquid filled capsules). Day: Head + body aches. Fever + sore throat. Cough. Night: Head + body aches. Fever + sore throat. Cough. Runny nose. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.Nutrition Facts
Ingredients
in each capsule Active Ingredients: Acetaminophen (325 mg), Pain Reliever/Fever Reducer; Dextromethorphan HBr (10 mg), Cough Suppressant. Inactive Ingredients: FD&C Red 40, FD&C Yellow 6, Gelatin, Glycerin, Lecithin, Mineral Oil, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution. in each capsule Active Ingredients: Acetaminophen (325 mg), Pain Reliever/Fever Reducer; Dextromethorphan HBr (15 mg), Cough Suppressant; Doxylamine Succinate (6.25 mg), Antihistamine. Inactive Ingredients: D&C Yellow 10, FD&C Blue 1, Gelatin, Glycerin, Lecithin, Mineral Oil, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution. in each capsule Active Ingredients: Acetaminophen (325 mg), Pain Reliever/Fever Reducer; Dextromethorphan HBr (10 mg), Cough Suppressant. Inactive Ingredients: FD&C Red 40, FD&C Yellow 6, Gelatin, Glycerin, Lecithin, Mineral Oil, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution. in each capsule Active Ingredients: Acetaminophen (325 mg), Pain Reliever/Fever Reducer; Dextromethorphan HBr (15 mg), Cough Suppressant; Doxylamine Succinate (6.25 mg), Antihistamine. Inactive Ingredients: D&C Yellow 10, FD&C Blue 1, Gelatin, Glycerin, Lecithin, Mineral Oil, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution.Warnings
in each capsule Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Important: Read all product information before using. Keep this box for important information. Do not take the day and night capsules at the same time. Do not take more than a total of 8 capsules in a 24-hour period. Take only as directed. Do not use if blister unit is torn or broken. in each capsule Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Important: Read all product information before using. Keep this box for important information. Do not take the day and night capsules at the same time. Do not take more than a total of 8 capsules in a 24-hour period. Take only as directed. Do not use if blister unit is torn or broken.Manufacturer
Johnson & Johnson Consumer Inc.
Fort Washington, PA 19034 United States
UPC
00300450693242